I'm sorry to hear your going through this. I do understand what's it's like to go through antidepressant withdrawal. The best thing to do is taper very slowly if possible to help with the withdrawal. Your past that point though since you quit cold turkey 3 weeks ago. It's really hard to say how long this will last. It could stop at any time or it could go on for a few more weeks. You could always go back on the Celexa and wean off slowly. But, since your already this far into stopping it completely, you can just ride it out. I've been through it several times and it does go away. We're hear to listen and support you through this process.
Thanks for your feedback =)
Your very welcome.Are you feeling any better?
yes feeling much better thank you =)
I tapered and got strange dreams one night. That was my only unpleasant withdrawal effect.
I wouldn't recommend anyone go cold turkey if they had to go through 3 weeks of what you did. I hope your last comment means they have ended.
I am sorry to hear about the way that you feel and hope that it disappears quickly.
In reading your 'plight' it's answered my own - I didn't think about the way that I feel as being 'cold turkey' - at least I know now. My quick withdrawal was via a consultant - maybe they don't always know best - and if they know the side-effects should at least tell us!
So here's to you and me feeling better very quickly!